Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Prescribed with clofert and gestofit for conception. Medication mixed up. No periods. What to do?

I am 30 years old. my doctor prescribed me to have Clofert50 and Gestofit200 for getting pregnant. As directed I took Clofert50 from the 2nd to 6th day of menstrual cycle and Gestofit200 on 16th,17th,18th and 19th day. but then I mistakenly took Clofert50 again on the 20th,21st,22nd and 23rd day.When I realized the mistake I stopped taking the medicine. Its the 31st day of my menstrual cycle and I am still not having period. Please tell me how the mistake can cost me and what should I do now? Also tell me why I am not having regular period?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Clofert is used for induction of ovulation and Gestofit is used for enhancing ovulation. If ovulation has occurred in this cycle, before the 19th day, your intake of a second dose of Clofert may or may not lead to another induction based on the ovarian response, but there is always a risk. You should get a sonogram done to follow up your treatment and also get advice from your doctor since you have consumed an extra course of medicine. You seem to be suffering from irregular or absent ovulation and therefore not getting normal periods. Your condition needs to be elicited after a thorough examination and investigations. Take care.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor